# SDR DALA2023022001253

- Difficulty date: February 19, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 54,474 hours, 28,457 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3144, STRONG FUME/ ODOR SMELL NOTICED AFTER TURNING APU AIR ON. FUMES/SMELL DISSIPATED AFTER APU AIR TURNED OFF. CORRECTIVE ACTION: REMOVED INSPECTED AND REINSTALLED SLEEVE DUCTS FORWARD OF BOTH OZONE FILTERS PER A-319 AMM 21-51-41. NEEDS LEAK CHECK. NO CONTAMINATION FOUND. LP 4084578
